The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (1501 KB) | Metadata | Table of Contents | ZAA summary
Volume 17, Issue 3, 1998, pp. 641–673
DOI: 10.4171/ZAA/843

Published online: 1998-09-30

$L_p$-Theory of Boundary Integral Equations on a Contour with Inward Peak

Vladimir G. Maz'ya[1] and A. Soloviev[2]

(1) Linköping University, Sweden
(2) Chelyabinsk State University, Russian Federation

Boundary integral equations of the second kind in the logarithmic potential theory - are studied under the assumption that the contour has an inward peak. For each equation we find a pair of function spaces such that the corresponding operator bijectively maps one of them onto another.

Keywords: Boundary integral equations, logarithmic potential, asymptotics of solution

Maz'ya Vladimir, Soloviev A.: $L_p$-Theory of Boundary Integral Equations on a Contour with Inward Peak. Z. Anal. Anwend. 17 (1998), 641-673. doi: 10.4171/ZAA/843